# SDR HEEA072500

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,440 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENGINE MOUNT BEARING UNSTAKED. SENT TO DALLAS AIRMOTIVE FOR OVERHAUL.
